MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Catalog Number DYND11502
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer contact that "foley balloon burst inside the patient and started leaking".No additional details were provided despite attempts to obtain more information.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Foley balloon burst inside the patient and started leaking.

Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18485798
Report Number1417592-2024-00019
Device Sequence Number11474348
Product Code EZL
UDI-Device Identifier10884389034538
UDI-Public10884389034538
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11502
Device Lot Number28722120001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown